# SDR CALA2024053001628

- Difficulty date: May 24, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 27,259 hours, 9,905 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Malfunctioned
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START IS REQUIRED AFTER REPAIRS TO THE APU ARE COM PLETED. REFERENCE LP 8066831. NONE REF. LP 8066831.   TEST FAIL. COLD SOAK. APU LOW OIL PRESSURE LIGHT ILLUMINATED. ETOPS VERIFI CATION FLIGHT REQUIRED AFTER REPAIR. FL 340 FLT 1944 DATE 24MAY24 DEP ORD ARR PHX RESULT U FLT LVL ''''UPON CLEARING THIS MEL ITEM, CONTACT TOMC FOR ASSIGNMENT OF MEL CARD 49001 OR 49003 TO ACCOMPLISH APU ETOPS VERIFICATION ADDITIONAL INFO FROM CREW AFTER THE INITIAL WRITE UP "WE ONLY TRIED IT ONE TIME INSTEAD OF THREE TIMES BECAUSE OF THE LOW FAILED VERIFICATION TEST. LOP COMPLIED WITH MEL FLIGHT.'''' PRESSURE LIGHT" DISPATCH DESK: 90 NAME: AS DATE: 24-MAY-24- NOC DESK: 739 NAME: MF DATE: 24-MAY-24- TOMC APPROVES MEL 4901A. REPLACED LOP PER AMM 49-94-22. MAG CHIP CLEAR, AFTER CHANGE NO CURRENT FAULTS WITH APU RUNNING PARTS USED: 29-4994-3-0001,QTY :1 00-0586-3-1342,QTY :1
